# SDR DALA201805163388

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 79,293 hours, 36,415 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR ALARM SOUNDED TWICE.   STOPPED BY ITSELF.  THE FLIGHT DECK LAVAVATORY SMOKE LIGHT AND BELL SOUNDED ONCE THEN STOPPED.  REMOVED AND REPLACED SDCU IAW  MM.  REPLACED AFT LEFT LAVATORY SMOKE DETECTOR.  OPS CHECKED GOOD.
